# SDR HNAA2025031000145

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 44,128 hours, 39,848 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 169
- Condition: Activation Error
- Location: Engine
- Part time: 43,465 hours, 38,872 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ENGINE BLEED VALVE FAIL ON EICAS, GOING 20 KNOTS AND REFKECTED TAKEOFF.   FACT  08MAR25  18:48  CLT   REMOVED AND REPLACED ENGINE BLEED AIR VALVE IRW AMM 36-11-05. PERFORMED OPS CHECK IAW AMM 36-11-05-700-802-A, OPS CHECK IS GOOD NO LEAKS NOTED. AIRCRAFT IS OK FOR SERVICE.
